Journal article icon

Journal article

The Perpetual Challenge of Infectious Diseases

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1056/NEJMc1202013

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MSD, Clinical Medicine, Jenner Institute, Biomedical Research Centre
Role:
Author
Journal:
NEW ENGLAND JOURNAL OF MEDICINE
Volume:
367
Issue:
1
Pages:
90-90
Publication date:
2012-07-05
DOI:
ISSN:
0028-4793
URN:
uuid:2c19a882-2f65-4d0c-b442-f2807850900c
Source identifiers:
342679
Local pid:
pubs:342679

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP